# SDR N6WA201506101

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 26,262 hours, 17,568 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKS WATER.  INSPECTED & LUBED COCKPIT HATCH DOOR SEAL IAW AMM 52-22-00.  NO DEFECTS AT THIS TIME.
